D. ADOUE; P. ARLET
This content is PDF only. Please click on the PDF icon to access.
To the editor: Grau and associates (1) have reported vinblastine-bleomycin therapy as a factor in the development of Raynaud's phenomenon associated with cancer chemotherapy. Neither bleomycin nor vinblastine alone had been reported to be associated with true Raynaud's phenomenon, although gangrene of the fingertips has been described (2). We wish to report a case in which bleomycin was the sole treatment.
A 71-year-old woman with Kaposi's sarcoma developed Raynaud's phenomenon at the end of the second month of treatment with bleomycin alone (15 mg twice a week, 240 mg total). The clinical feature was a digital ischemia on cold exposure,
ADOUE D, ARLET P. Bleomycin and Raynaud's Phenomenon. Ann Intern Med. 1984;100:770. doi: https://doi.org/10.7326/0003-4819-100-5-770_2
Download citation file:
Published: Ann Intern Med. 1984;100(5):770.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use